# SDR SWAA991588

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Row 14&15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT OUT OF TRACK AND INOP AT ROWS 14 AND 15.  REINSTALLED AND RECONNECTED WIRES ON LIGHT ASSY PER MM.  OPS CK GOOD.
